RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 22, Issue 1  


Bounded contractibility of strict suns in three-dimensional spaces
A. R. Alimov
3
The Lipschitz property of the metric projection in the Hilbert space
M. V. Balashov
13
On unimprovability of some theorems on convergence in mean of trigonometric series
A. S. Belov
31
Sharp bounds for asymptotic characteristics of growth of entire functions with zeros on given sets
G. G. Braichev, V. B. Sherstyukov
51
Criterion for the existence of a $1$-Lipschitz selection from the metric projection onto the set of continuous selections from a multivalued mapping
A. A. Vasil'eva
99
Estimates of best approximations of transformed Fourier series in $L^p$-norm and $p$-variational norm
S. S. Volosivets, A. A. Tyuleneva
111
Fixed points and completeness in metric and generalized metric spaces
S. Kobzash
127
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020